Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

On an algorithm for solving Fredholm integrals of the first kind

Title
On an algorithm for solving Fredholm integrals of the first kind
Authors
CHAE, MINWOORyan MartinStephen G. Walker
Date Issued
Jul-2019
Publisher
Kluwer Academic Publishers
Abstract
In this paper we use an iterative algorithm for solving Fredholm equations of the first kind. The basic algorithm and convergence properties are known under certain conditions, but we provide a simpler convergence proof without requiring the restrictive conditions that have previously been needed. Several examples of independent interest are given, including mixing density estimation and a first passage time density function involving Brownian motion. We also develop the basic algorithm to include functions which are not necessarily non-negative and, again, present illustrations.
URI
http://oasis.postech.ac.kr/handle/2014.oak/99020
ISSN
0960-3174
Article Type
Article
Citation
Statistics and Computing, vol. 29, no. 4, page. 645 - 654, 2019-07
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse